On the exact decomposition of algebraic Ricatti equation of nonstandard singularly perturbed control systems

Vojislav Kecman, Zoran Gajic

Research output: Contribution to journalConference article

2 Scopus citations

Abstract

In this paper we show that the results available in the literature for the exact slow-fast decomposition of the singularly perturbed standard algebraic Riccati equation are, under certain condition, also applicable to the algebraic Riccati equation of nonstandard singularly perturbed control systems.

Original languageEnglish (US)
Pages (from-to)2270-2271
Number of pages2
JournalProceedings of the American Control Conference
Volume4
StatePublished - Jan 1 1997
Externally publishedYes
EventProceedings of the 1997 American Control Conference. Part 3 (of 6) - Albuquerque, NM, USA
Duration: Jun 4 1997Jun 6 1997

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'On the exact decomposition of algebraic Ricatti equation of nonstandard singularly perturbed control systems'. Together they form a unique fingerprint.

Cite this